File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: D-resultant for rational functions

TitleD-resultant for rational functions
Authors
KeywordsImplicitization
Parametric Algebraic Curve
Resultant
Issue Date2002
PublisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/proc
Citation
Proceedings Of The American Mathematical Society, 2002, v. 130 n. 8, p. 2237-2246 How to Cite?
AbstractIn this paper we introduce the D-resultant of two rational functions f(t), g(t) ≤ K(t) and show how it can be used to decide if K(f(t), g(t)) = K(t) or if K[t] ⊂ K[f(t),g(t)] and to find the singularities of the parametric algebraic curve define by X = f(t),Y = g(t). In the course of our work we extend a result about implicitization of polynomial parametric curves to the rational case, which has its own interest.
Persistent Identifierhttp://hdl.handle.net/10722/158856
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorGutierrez, Jen_US
dc.contributor.authorRubio, Ren_US
dc.contributor.authorYu, JTen_US
dc.date.accessioned2012-08-08T09:03:56Z-
dc.date.available2012-08-08T09:03:56Z-
dc.date.issued2002en_US
dc.identifier.citationProceedings Of The American Mathematical Society, 2002, v. 130 n. 8, p. 2237-2246en_US
dc.identifier.issn0002-9939en_US
dc.identifier.urihttp://hdl.handle.net/10722/158856-
dc.description.abstractIn this paper we introduce the D-resultant of two rational functions f(t), g(t) ≤ K(t) and show how it can be used to decide if K(f(t), g(t)) = K(t) or if K[t] ⊂ K[f(t),g(t)] and to find the singularities of the parametric algebraic curve define by X = f(t),Y = g(t). In the course of our work we extend a result about implicitization of polynomial parametric curves to the rational case, which has its own interest.en_US
dc.languageengen_US
dc.publisherAmerican Mathematical Society. The Journal's web site is located at http://www.ams.org/procen_US
dc.relation.ispartofProceedings of the American Mathematical Societyen_US
dc.rightsCreative Commons: Attribution 3.0 Hong Kong Licens-
dc.rightsFirst published in [Proceedings of the American Mathematical Society] in [2002, v. 130 n. 8], published by the American Mathematical Society-
dc.subjectImplicitizationen_US
dc.subjectParametric Algebraic Curveen_US
dc.subjectResultanten_US
dc.titleD-resultant for rational functionsen_US
dc.typeArticleen_US
dc.identifier.emailYu, JT:yujt@hku.hken_US
dc.identifier.authorityYu, JT=rp00834en_US
dc.description.naturepublished_or_final_versionen_US
dc.identifier.doi10.1090/S0002-9939-02-06331-1en_US
dc.identifier.scopuseid_2-s2.0-0036677812en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-0036677812&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume130en_US
dc.identifier.issue8en_US
dc.identifier.spage2237en_US
dc.identifier.epage2246en_US
dc.identifier.isiWOS:000175300300008-
dc.publisher.placeUnited Statesen_US
dc.identifier.scopusauthoridGutierrez, J=7401652951en_US
dc.identifier.scopusauthoridRubio, R=7102671175en_US
dc.identifier.scopusauthoridYu, JT=7405530208en_US
dc.customcontrol.immutablecsl 140330-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats